Jump to content
wisconsin

wisconsin: protracted WD lasting 4 years now

Recommended Posts

Winterflower

I really admire how dedicated you are and I know he’s going to heal because 6 months ago I was utterly incapacitated and wrecked and today i’m basically back to being functional, tbh I also agree that the supplements would most likely be too stimulating at this point and delaying recovery, gentle exercise worked miracles for me, detoxing might help but 4 years after withdrawal there is no trace of Effexor left in his system, only the changes the ssri would have made to his CNS. Even an ordinary multivitamin gave me heart palpitations, and I steered clear of caffeine & alcohol too which would always disrupt or set me back. Literally all I took was fish oil and magnesium as needed, exercised, kept a clean diet and made sure I slept well. hope this was of some use to you and all the best!! 💙

Share this post


Link to post
wisconsin

Bubble, Shep, Chessie, I have not gotten back to you all yet because I wanted to show the doctor what you have said. I really do appreciate all your help and I love this site. I have been learning so much. I only wish I found it sooner. I have to say for the last year that since he has been taking the supplements he is a lot better - certainly not back to normal but better.  So how do we explain that? 

 

Also, the doctor we go to is someone very special and well respected in her field. Have you ever heard of Dr. Nick Gonzalez?   He passed away 4 years ago and she was his partner. His final interview is on nutrition ( check it out on the web) She was treated by Dr Gonzalez 25 years ago with the same protocol when she became deafly ill from mishandling chemicals in a chemistry lab - they were also neurotoxins. After she got better she joined his practice and continues his work today. 

 

I didn't mention that my son was first hit on the side of the face with a baseball which seemed to have started his depression which led to taking Effexor (unbelievable right). 

The doctor is working on the theory that we live in a toxic world, he got injured and he reacted so badly to a drug - three different issues and all contributing to a greater or lesser degree.  Her belief is that you give the body the nutrients -the raw materials - it needs to help detoxify the body and  it will heal itself.

 

I hate to jump ship now without thoroughly investigating all sides. What if it is actually helping him?

 I will get you the answers to your questions as best I can.

I see you were concerned about the Li.

I know the reason he was given Li was because his level in a hair analysis test came back very low.  But I will talk to her about that too.

Also, the hypothalamus, adrenals, liver,  brain and  pancreas are all glandulars from a very pure source in New Zealand ( under very strict guidelines).

Is there a problem with glandulars? Have you heard of problems with glandulars?

I really appreciate your help and welcome all your suggestions.

Wisconsin

 

Share this post


Link to post
wisconsin

Winterflower,

Wow, now I am starting to get nervous about all these supplements.

Thanks

Share this post


Link to post
wisconsin

Question for a Moderator.

I recently saw a video on this web site that I can't seem to find again.  It was had four people talking about their recoveries. I think they were British. One was of a black women talking and a man named Paul. Do you know the video I am talking about? if so where is ?  I really would love to listen to it again.

 

Thank you

Share this post


Link to post
Altostrata

There are plenty of things wrong with glandulars, principle among them being that they contain hormones and other substances your son may not need that may be harmful to him.

 

The Internet being what it is, over the years our members have tried just about everything you can imagine for withdrawal symptoms. The Symptoms and Self-care forum  is full of topics about all kinds of alternative treatments. If they seem genuinely helpful, such as acupuncture, we make a practice of recommending them when appropriate.

 

We have not seen integrative doctors, naturopaths, or alternative practitioners have any more understanding of withdrawal syndrome than any other type of doctor. They tend to think it's like depression and needs stimulation, which usually is the opposition of what people in withdrawal need.

 

Withdrawal syndrome occurs from a lack of the drug, not the presence of the drug as an impurity in your body. While detoxification protocols may be a distraction while you are waiting to heal, they can do harm and be expensive, too. Sadly, when it comes to withdrawal, detox is magical thinking.

 

Please read How good are naturopaths and other alternative practitioners?

 

Liver detox, gallbladder flush, internal cleansing, enemas, fasting, & other detoxification methods

 

Lithium Orotate

 

wisconsin, I wish you well. While we do support a lot of non-drug treatments, you're not going to find support for detoxification rituals here. If any of those supplements are too stimulating, they're setting your son back in the healing process. Please also be aware that lithium can actually be toxic, even in over-the-counter dosages, and he should have kidney function tests while taking it.

Share this post


Link to post
wisconsin

Alto, I had a discussion today with my son's doctor and we agreed to stop the supplements and see how he does over the next three months. I am going to continue to focus on good nutrition, sleep, exercise , meditation, EFTand pray that I will see healing.

Share this post


Link to post
Altostrata

What is your son taking now?

Share this post


Link to post
wisconsin

Altostraya,  He is going to take curcumin, magnesium, krill oil

and maybe Primrose oil, and chlorophyl. 

What do you think of that?

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×